I have noticed that you keep talking about how drug is not SAFE. I actually know the whole history of the deaths occuring the trials. This discussion has been refuted long before you were here. Feel free to debate me. Just to let you know all but 1 death were confirmed not to be N related deaths but due to the disease itself.
Weighing the risks vs benefits, the drug is safe enough to be on the market in my opinion, but it has to be used cautiously because of its dangers and MDs need to make their patients and their medical decision makers aware of the risk, before deciding to go on the drug.
I am familiar with the deaths and serious adverse events in the trials and I am aware of the deaths you mention that were thought to be due to progression of ALS and that is probably true.
What I have been referring to in terms of safety are uncommon side effects like hepatitis and thrombocytopenia (low platelets) , serotonin syndrome and most importantly, torsades de pointes, ventricular arrhythmias and sudden cardiac death (SCD). These side effects are uncommon enough that studying the drug in 500-1,000 patients in 12 week studies would be insufficient exposure to seeing the side effects.
Another important investing aspect of the ventricular arrhythmia/ (SCD) risk is that SCD occurs fairly frequently in people old enough to have severe MS, strokes, dementia and parkinson's and in those younger patients who have been rendered sedentary and depressed by severe neurologic illness sufficient to cause PBA.
So SCD is going to be occurring in these populations and most of them are not going to be wearing a cardiac monitor when it happens. So patients who survive and the families and friends of those who do not survive will be wondering if the small amount of quinidine in Nuedexta caused that SCD, even though maybe only 1 in 20 such cases will have been caused by Nuedexta. But there would still likely be lawsuits and negative publicity even if Nuedexta were an innocent bystander to the arrhythmia.
Incidentally, I notice you have ignored my responses to your questions to the message board previously.
I'm guessing that what has changed is that you are now long and so you are focusing away from optimistic fantasizers and engaging me as a realist, with underestimations/putdowns.